Eulerian variational principles for stratified hydrostatic equations

Share/Save/Bookmark

Bokhove, O. (2002) Eulerian variational principles for stratified hydrostatic equations. Journal of the Atmospheric Sciences, 59 (9). pp. 1619-1628. ISSN 1520-0469

open access
[img]
Preview
PDF
235kB
Item Type:Article
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/65180
Official URL:http://dx.doi.org/10.1175/1520-0469(2002)059<1619:EVPFSH>2.0.CO;2
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page